MAUDE Adverse Event Report: NATUS NEURO INCORPORATED CAMINO ICP; INTRACRANIAL PRESSURE / TEMPERATURE MONITORING KIT

NATUS NEURO INCORPORATED CAMINO ICP; INTRACRANIAL PRESSURE / TEMPERATURE MONITORING KIT
Model Number 1104BT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reference (b)(4).Customer confirmed product is not available for return for additional evaluation.Customer indicates product was inserted without incident on (b)(6) 2019.Product was then removed without incident on (b)(6) 2019.On (b)(6) 2019, during cerebral ct scan, user found presence of a 3mm metallic foreign body.
 
Event or Problem Description
Catheter detached during procedure, leaving a part behind in the patient.

Brand Name
CAMINO ICP
Common Device Name
INTRACRANIAL PRESSURE / TEMPERATURE MONITORING KIT
Manufacturer (Section D)
NATUS NEURO INCORPORATED
5955 pacific center boulevard
san diego CA 92121
MDR Report Key9355047
Report Number3010611950-2019-00066
Device Sequence Number10872251
Product Code GWM
UDI-Device Identifier10381780023630
UDI-Public10381780023630
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1104BT
Device Catalogue Number1104BT
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age35 YR